# SDR SWAA2012051003877

- Difficulty date: April 30, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT BS 344, BETWEEN STR 27R TO STR 27R.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
